# SDR YV3R2021110900498

- Difficulty date: September 22, 2021
- Submitted: November 9, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JA797
- Make and model: Robsin R22BETAII
- Aircraft serial: 3527
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: A0511
- Part serial: 5626
- Condition: Defective
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 RESTRAINED (FAILED) IN THE EXTENDED STATE.
